# SDR UALA2013042902950

- Difficulty date: April 27, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 40,117 hours, 16,627 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Warning Light
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS LIGHT ILLUMINATED AND CIDS FAULTS FWD LAVATORY DETECTOR.  REPLACED SMOKE DETECTOR IAW MM 26-17-16.  SYSTEM CHECKED NORMAL.
